# SDR ASOA2019112073059

- Difficulty date: October 27, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 145929
- Aircraft time: 36,416 hours, 22,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LAV LEFT GUSSET CORRODED AROUND FORWARD SCREW HOLE. MAINTENANCE REPLACED LAV LEFT HAND GUSSET.
